“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12192
School of Mathematics
  Title:   On the diameter and girth of zero-divisor graphs of posets
  Author(s): 
1.  H. R. Maimani
2.  M. R. Pournaki
3.  S. Yassemi (Joint with M. Alizadeh and A. K. Das)
  Status:   Published
  Journal: Discrete Appl. Math.
  Vol.:  160
  Year:  2012
  Pages:   1319-1324
  Supported by:  IPM
  Abstract:
In this paper, we deal with zero-divisor graphs of posets. We prove that the diameter of such a graph is either 1, 2 or 3 while its girth is either 3, 4 or ∞. We also characterize zero-divisor graphs of posets in terms of their diameter and girth.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right